# SDR ASAA2021092436141

- Difficulty date: September 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: None
- Location: Upper Emergency
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY DOOR BRUCE LIGHTING CONNECTORS ARE DAMAGED/DETACHED. GROUNDED - YES. REMOVED AND REPLACED UPPER EMERGENCY DOOR LIGHT ASSY AND BATTERY PACK POWER SUPPLY S/N 8226 AND OPS CHECKS GOOD IAW B737-700 AMM 33-21-00-960-897, 33-51-06-960-806, 33-20-00-710-801-001.
